World Journal of Modelling and Simulation

Published by print and online quarterly

ISSN: 1746-7233, England, UK

World Academic Press, World Academic Union

 

 

 

 

 

Home

Authors Guide

Subscription

Online Journal

Link

 

 

 

 

Online Journal  --  Volume 2 Number 3, August 2006    Contents

 

 

 

 

 

ISSN: 1746-7233

Vol.2 (2006) No.3

August

 

 

 

 

 

England, UK

www.wjms.org.uk

editor@wjms.org.uk

 

 

 

 

 

 

 

 

 

 

 

Graphic Designer:

Miss Li

 

 

 

World Journal of

Modelling and Simulation

Edited by International Committee for Modelling and Simulation, WAU

Published by World Academic Union (World Academic Press )

 CONTENTS

 

ARTICLE

143. Global behavior of a SEIR model in epidemiology with nonlinear incidence rates

Jing Li, Jun Yu

150. Modelling and simulation of a system dynamics model for county cycle economy

Li Li, Jiuping Xu

160. A class of fuzzy random programming and its application to parallel machine scheduling

Yang Wang, Jiuping Xu

167. A population based heuristic algorithm for optimal relay operating times

Kusum Deep, Dinesh Birlar, R. P. Maheshwari, H. O. Gupta, Manoj Thakur

177. A method based on independent component analysis for audio classification

Xin He, Xianzhong Zhou, Jianyu Wang, Yingchun Shi

182. Nonlinear dynamics model and application in automobile logistics

Qiu Wu, Guanxin Yao

186. Mesh-less model proposed for the simulation of running processes of cars

Miao Lu, Guoxin Xue

190. 3D FE model reconstruction and numerical simulation of airflow for the upper airway

Yingxi Liu, Chi Yu, Xiuzhen Sun, Jizhe Wang

196. Three-dimensional finite element analysis of two kinds of extracoronal attachments in a new design to restore maxillary edentulous jaw

Peng Chen, Shujuan Yu, Bing Liu, Delin Lei, Tianqiu Mao, Zhen Guo

201. Investigation on the vibration characteristics of a sandwich beam with smart composites MRF

Baixiang Hu, Dongbing Wang, Pinqi Xia, Qiyin Shi

207. An equivalent inductance value for a time varying inductor

Abu-Elhaija Wejdan

 

Executive Editor-in-Chief for this issue: Prof. Y. Jiang

(math@mail.njust.edu.cn)

 

 

2005 World Academic Union. All rights reserved.